# SDR 98FDEA00348

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727227
- Aircraft serial: 21466
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 691541610
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR-0408, WHILE WORKING NR0384, FOUND SHEAR TIE BS720 STR 28L - 28R, WL 148 TO BE CORRODED.  REMOVED CORROSION ON SHEAR TIE BS 720 STR 28L - 28R, WL 138.  FOUND CORROSION TO BE OUT OF LIMITS PER FEDEX 727 SRM 53-10-1.  FABRICATED, LOCATED BACKDRILLED AND INSTALLED NEW SHEAR TIE PER FEDEX SRM 51-30-2.
